Hyperinvariant subspace lattice of some C 0 -contractions

Michal Zajac

Mathematica Slovaca (1981)

  • Volume: 31, Issue: 4, page 397-404
  • ISSN: 0139-9918

How to cite

top

Zajac, Michal. "Hyperinvariant subspace lattice of some $C_0$-contractions." Mathematica Slovaca 31.4 (1981): 397-404. <http://eudml.org/doc/34115>.

@article{Zajac1981,
author = {Zajac, Michal},
journal = {Mathematica Slovaca},
keywords = {hyperinvariant subspace; contraction},
language = {eng},
number = {4},
pages = {397-404},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Hyperinvariant subspace lattice of some $C_0$-contractions},
url = {http://eudml.org/doc/34115},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Zajac, Michal
TI - Hyperinvariant subspace lattice of some $C_0$-contractions
JO - Mathematica Slovaca
PY - 1981
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 31
IS - 4
SP - 397
EP - 404
LA - eng
KW - hyperinvariant subspace; contraction
UR - http://eudml.org/doc/34115
ER -

References

top
  1. BERCOVICI H., C 0 - Fredholm operators I., Acta Sci. Math. 41, 1979, 15-27. (1979) Zbl0413.47016MR0534494
  2. BERCOVICI H., C 0 - Fredholm operators II., Acta Sci. Math. 42, 1980, 3-42. (1980) Zbl0442.47007MR0576933
  3. BERCOVICI H., FOIAS, C., Sz.-Nagy, B.: Complements a l’étude des opérateurs de classe C 0 . III, , Acta Sci. Math. 37, 1975, 313-322. (1975) MR0394251
  4. BRICKMAN L., FILLMORE P. A., The invariant subspace lattice of a linear transformation, Canad. J. Math. 19, 1967, 810-822. (1967) Zbl0153.04801MR0213378
  5. FILLMORE P. A., HERRERO D. A., LONGSTAFF W. E., The hyperinvariant subspace lattice of a linear transformation, Linear Algebra and Appl. 17, 1977, 125-132. (1977) Zbl0359.47005MR0470707
  6. FOIAS C., Sz.-NAGY B., Harmonic analysis of operators on Hilbert space, North-Holland- Akadémiai Kiadó, Amsterdam, London, Budapest, 1970. (1970) Zbl0201.45003MR0275190
  7. MÜLLER V., On Jordan models of C 0 -contractions, Acta Sci. Math. 40, 1978, 309-313. (1978) Zbl0407.47005MR0515213
  8. Sz.-NAGY B., Diagonalization of matrices over H , Acta Sci. Math. 38, 1976, 223-238. (1976) MR0435907
  9. UCHIYAMA M., Hyperinvariant subspace lattice of operators of class C 0 ( N ) , Acta Sci. Math. 39, 1977, 179-184. (1977) MR0482299
  10. WU P. Y., The hyperinvariant subspace lattice of the contraction of class C 0 , Proc. Amer. Math. Soc. 72, 1978, 527-530. (1978) MR0509248

NotesEmbed ?

top

You must be logged in to post comments.